# SDR UIEA2021040500835

- Difficulty date: April 4, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 93,980 hours
- Engine: Ge CF680C2B6F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Igniter
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ITEM #1 INFO ONLY: R ENG NO LIGHT OFF FIRST ATTEMPT W/ENG START IN "SINGLE". SECOND ATTEMPT NORMAL START W/ SWITCH IN "BOTH".( NOTED BY MX. PERFORMED IGNITION SYSTEM AUDIBLE TEST OF RH ENGINE IAW AMM 74-00-00. OPS CHECK GOOD AUDIBLE HEARD ON BOTH IGNITERS ON RH ENGINE. )
